Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Hypertension, strange pains, sensation in both legs, weakness,tiredness,constant discomfort even after stopping Amlodopine. Cause?

Hi, I have hypertension and currently take 5mg Ramipiril. 11 weeks ago I was taken off Amlodopine due to side effects. These side effects are still present. I have strange pains, feelings and sensations in both legs. They are very weak and the muscle is soft. They used to be hard. I m very tired and in constant discomfort. What s causing it?
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     If the symptoms continue after such a long time of stopping the medication, it is not likely to be from the drug.
     Electrolytes, especially potassium need to be checked...
     Neurologic consultation is preferable – primary disease of the muscle or nerve has to be considered / Nerve conduction studies and/or ElectroMyoGraphy may clinch the diagnosis

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 13 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor